# SDR 2020FA0000249

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: General aviation
- Aircraft: N21900
- Make and model: Cessna 150L
- Aircraft serial: 15074521
- Aircraft time: 6,956 hours
- Engine: Cont O200A
- Engine time: 6,956 hours
- Propeller: Mcauly 1A101HCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653012
- Part serial: R193841
- Condition: Cracked
- Location: Engine
- Part time: 6,956 hours
- Component: Engine, Cont, 0200A
- Component part number: 0200A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR ANNUAL INSPECTION, REMOVED SPINNER TO CHECK PROP HUB, S/N, MODEL. NOTICED CRANKSHAFT OIL PLUG MISSING, LOOKED INSIDE CRANKSHAFT BORED HOLE I NOTICE A 1/2" CRACK AT BOTTOM OF BORED HOLE CRACK STARTS AT CENTER OF CRANKSHAFT AND RADIATES OUTWARD.
